# SDR HNAA2022062300226

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 39,922 hours, 36,761 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, D

## Discrepancy

PDIS  683     28-41  2646932  22JUN22  CLT  CLOSE
      AFTER TAKE OFF #1 FUEL QTY READ 0 AND TOTAL FUEL QTY READ 0
FACT  22JUN22  18:39  CLT
            UPON ARRIVAL TO A/C FOUND FUEL QTY TO BE OPERATING NORMALLY. AS POSITIVE MX R&R FUEL CONDITIONING UNIT IN REF WITH AMM 28-41-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE
